# SDR SIMA20180614001

- Difficulty date: June 14, 2018
- Submitted: June 15, 2018
- Operation: Air carrier
- Aircraft: N521AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10142
- Aircraft time: 34,599 hours, 24,941 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 6100928
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PS-1 CHECK FOUND CEILING EMERGENCY FLOOD LIGHT TO BE INOP AT ROW 16. R&R CEILING EMERGENCY FLOOD LIGHT BULB IAW AMM 33-51-09. OPS CHECK GOOD.
